# SDR 200606162

- Difficulty date: June 13, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000117
- Aircraft time: 1,379 hours, 501 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 6445 AUS TO SLC CREW RECEIVED A MASTER WARNING OF AFT CARGO DOOR OPEN, ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED THE DOOR, DETERMINED DOOR SENSOR TO BE FAULTY.  MEL THE DOOR INDICATION AND DEPARTED WITH NO FURTHER INCIDENT.  NO PARTS HAVE BEEN CHANGED TO DATE.  THE SENSOR HAS BEEN ADJUSTED AND CLEANED.  ENGINEERING HAS GENERATED AN EI TO INSPECT THE WIRE HARNESS AND REPLACE THE DOOR PROX SENSOR.
